Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 53, NWS North Platte, NE

June 2, 2015Blaine County, Custer County, Logan County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 2, 2015, 11:42 PM CDT for Blaine County, Custer County, Logan County, Nebraska. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2015, 11:42 PM CDT (04:42 UTC)
Expired
Jun 3, 2015, 12:30 AM CDT
In force
48 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Blaine County, NE, Custer County, NE, Logan County, NE

The radar

The North Platte radar (KLNX), 83 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 9:25 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1700 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1700 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
1604 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

989 
WUUS53 KLBF 030442
SVRLBF
NEC009-041-113-030530-
/O.NEW.KLBF.SV.W.0053.150603T0442Z-150603T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1142 PM CDT TUE JUN 2 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
  CUSTER COUNTY IN CENTRAL NEBRASKA...
  SOUTHEASTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 1230 AM CDT

* AT 1140 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES SOUTHWEST OF ANSELMO TO 7 MILES SOUTH OF
  ARNOLD...AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MERNA AROUND MIDNIGHT CDT.
  CALLAWAY AROUND 1205 AM CDT.
  BROKEN BOW AROUND 1215 AM CDT.
  BERWYN AND OCONTO AROUND 1225 AM CDT.
  ANSLEY AROUND 1230 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE MILLDALE...ETNA...LODI...
PRESSEY STATE WILDLIFE MANAGEMENT AREA AND BUCKEYE.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 241 AND 296.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 239 AND 300.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 89 AND 97.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4105 10023 4139 10024 4139 10037 4148 10041
      4182 10007 4135 9930 4104 9966
TIME...MOT...LOC 0442Z 298DEG 29KT 4151 9994 4132 10018

HAIL...0.75IN
WIND...70MPH

$$

SPRINGER
2 follow-up statements
675 
WWUS53 KLBF 030459
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1059 PM MDT TUE JUN 2 2015

NEC009-113-030508-
/O.CAN.KLBF.SV.W.0053.000000T0000Z-150603T0530Z/
BLAINE NE-LOGAN NE-
1159 PM CDT TUE JUN 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN AND SOUTH
CENTRAL BLAINE COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF LOGAN 
AND BLAINE COUNTIES.

LAT...LON 4105 10023 4139 10024 4140 10025 4164 10025
      4174 10015 4174 9993 4135 9930 4104 9966
TIME...MOT...LOC 0458Z 298DEG 29KT 4145 9979 4126 10003

$$

NEC041-030530-
/O.CON.KLBF.SV.W.0053.000000T0000Z-150603T0530Z/
CUSTER NE-
1159 PM CDT TUE JUN 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CUSTER COUNTY
UNTIL 1230 AM CDT...

AT 1157 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MERNA TO 6 MILES WEST OF CALLAWAY...AND MOVING
SOUTHEAST AT 35 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  CALLAWAY AROUND 1205 AM CDT.
  BROKEN BOW AROUND 1215 AM CDT.
  BERWYN AND OCONTO AROUND 1225 AM CDT.
  ANSLEY AROUND 1230 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE LODI...PRESSEY STATE WILDLIFE
MANAGEMENT AREA AND BUCKEYE.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 248 AND 296.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 247 AND 300.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 89 AND 97.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4105 10023 4139 10024 4140 10025 4164 10025
      4174 10015 4174 9993 4135 9930 4104 9966
TIME...MOT...LOC 0458Z 298DEG 29KT 4145 9979 4126 10003

HAIL...0.75IN
WIND...70MPH

$$

SPRINGER
776 
WWUS53 KLBF 030533
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1133 PM MDT TUE JUN 2 2015

NEC041-030543-
/O.EXP.KLBF.SV.W.0053.000000T0000Z-150603T0530Z/
CUSTER NE-
1233 AM CDT WED JUN 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR CUSTER COUNTY HAS BEEN
REISSUED...

PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM CDT.

LAT...LON 4105 10023 4139 10024 4140 10025 4164 10025
      4174 10015 4174 9993 4135 9930 4104 9966
TIME...MOT...LOC 0459Z 298DEG 29KT 4144 9978 4126 10002

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 9:43 PM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jun 2, 9:43 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
943 PM CDT TUE JUN 2 2015

.SYNOPSIS...
ISSUED AT 315 PM CDT TUE JUN 2 2015

AT H5 CLOSED LOW OVER NORTHEAST CONUS WITH ANOTHER CLOSED LOW AND
ASSOCIATED TROUGH INTO THE SOUTHEAST CONUS CENTERED OVER KENTUCKY.
RIDGING INTO THE SOUTHERN AND CENTRAL PLAINS FROM NORTHERN MEXICO
TO IOWA. TROUGH OVER THE PACIFIC NORTHWEST. SURFACE LOW PRESSURE
OVER MOBRIDGE SD WITH TROUGH AXIS SOUTHWARD ALONG THE KANSAS

&&

.UPDATE...
ISSUED AT 940 PM CDT TUE JUN 2 2015

FORECAST HAS BEEN UPDATED TO ACCOUNT FOR CURRENT RADAR TRENDS...
THE HOURLY RAPID REFRESH MODEL AND TO INCLUDE THE NEW WATCH AND
CANCELLATION OF PART OF THE EARLIER WATCH.

UPDATE ISSUED AT 350 PM CDT TUE JUN 2 2015

UPDATED FORECAST TO REFLECT SEVERE THUNDERSTORM WATCH FOR
NORTHWEST NEBRASKA.

&&

.SHORT TERM...(THIS AFTERNOON THROUGH WEDNESDAY)
ISSUED AT 315 PM CDT TUE JUN 2 2015

FORECAST CHALLENGE IS POPS. A SEMISTATIONARY FRONT MOVES SOUTHEAST
TONIGHT TO EXTEND NORTHEAST TO SOUTHWEST THROUGH WESTERN NEBRASKA
WEDNESDAY MORNING. MODELS ARE IN FAIR AGREEMENT ALTHOUGH LOW
CONFIDENCE EXISTS ON THE AREAL EXTENT OF CONVECTION REALIZED.
PRECIPITABLE WATER RATIOS ARE NEAR AN INCH IN THE SOUTHWEST TO OVER
1.5 INCHES IN THE FAR NORTH CENTRAL TONIGHT INTO WEDNESDAY MORNING.
THUNDERSTORMS THAT DEVELOP TONIGHT WILL HAVE THE POTENTIAL FOR HEAVY
RAINFALL.

THIS EVENING AN UPPER LEVEL DISTURBANCE LIFTS NORTHEAST TO ACROSS
THE NORTHERN PANHANDLE BY 7 PM CDT. THUNDERSTORMS SHOULD DEVELOP AS
SURFACE HEATING AIDS IN FURTHER DESTABILIZING THE ATMOSPHERE. THE
CHANCE FOR THUNDERSTORMS WILL EXTEND THROUGH 9 PM THAN STORM
BECOMING MORE ELEVATED THROUGH MIDNIGHT. THERE IS A SLIGHT RISK FOR
SEVERE THUNDERSTORMS THROUGHOUT THE FORECAST AREA THROUGH TONIGHT.

OVERNIGHT BOUNDARY LAYER MOISTURE DEEPENS WITH THE EXPECTATION THAT
STRATUS WILL DEVELOP AND EXPAND AS CONVECTION MOVES EASTWARD.
TEMPERATURES BY DAYBREAK WEDNESDAY WILL FALL INTO THE MIDDLE 50S
OVER THE EASTERN PANHANDLE RANGING TO THE MID 60S NORTH CENTRAL.

WEDNESDAY THE FRONT WILL REMAIN THE FOCUS FOR STORM DEVELOPMENT AS
IT MOVES EAST ACROSS THE STATE AND DRAWS MOISTURE NORTHWEST. THE NAM
IS FASTER MOVING THE FRONT SOUTH WITH FORECAST TRENDED TOWARD THE
ECMWF AND GFS BLEND. THE CHANCE FOR SEVERE WEATHER REMAINS WITH A
HIGHER THREAT FOR SEVERE THUNDERSTORMS OVER SOUTHWEST NEB.
TEMPERATURES WEDNESDAY WILL BE DOWN A FEW DEGREES FROM TODAY AS LOW
CLOUDS AND STRATUS START THE DAY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)
ISSUED AT 315 PM CDT TUE JUN 2 2015

MODELS IN FAIR AGREEMENT IN MID TERM WITH SUBTLE DIFFERENCES IN
THE EXTENDED AS FAR AS UPPER PATTERN. WEDNESDAY EVENING SHOULD SEE
ONGOING SEVERE WEATHER ESPECIALLY OVER SOUTHWEST NEBRASKA. ALL
DEPENDS ON THE PROGRESSION OF THE FRONTAL BOUNDARIES AND THE
PLACEMENT OF SURFACE LOW OVER NORTHWEST KANSAS. DIFFLUENCE ALOFT,
30KT LOW LEVEL JET AND SURFACE UPSLOPE FLOW WILL ALL CONTRIBUTE TO
FAVORABLE WIND PROFILES. 1500-3000 JKG2 SURFACE BASED CAPE AND A
STRONG MID LEVEL WAVE MOVING THROUGH SOUTHWEST FLOW EARLY EVENING
AND OVER NIGHT. GFS AND EC DEVELOPING MCS WITH HEAVY RAIN. HAVE
RETAINED LIKELY POPS OVER WESTERN NEBRASKA. BOUNDARY LIES ACROSS
THE NEBRASKA PANHANDLE AGAIN ON THURSDAY AS SURFACE HIGH BUILDS
INTO NORTHERN PLAINS WITH SURFACE LOW OVER SOUTHWEST KANSAS AND
BOUNDARY ACROSS THE NEBRASKA PANHANDLE. DYNAMICS NOT AS STRONG BUT
BOUNDARY INTERACTING WITH MID LEVEL ENERGY MOVING THROUGH
SOUTHWEST FLOW ALOFT WILL SEE THUNDERSTORMS DEVELOP LATE
AFTERNOON. TEMPERATURES COOLER BEHIND FRONTAL PASSAGE WEDNESDAY
NIGHT WITH HIGHS IN THE 70S. CONTINUED COOL FRIDAY WITH HIGHS IN
THE 70S. WARM FRONT LIFTS NORTH ACROSS WESTERN NEBRASKA THURSDAY
NIGHT WITH UPSLOPE FLOW OVER THE NEBRASKA PANHANDLE AND SOUTHWEST
NEBRASKA. SURFACE LOW OVER WESTERN KANSAS LIFTS NORTH THROUGH THE
EVENING. STORMS DEVELOPING OVER THE HIGHER TERRAIN TO THE WEST AND
THEN MOVING INTO WESTERN NEBRASKA OVER NIGHT. STORMS OVER NORTHERN
NEBRASKA THOROUGH THE DAY ON SATURDAY AS A STRONG MID LEVEL WAVE
MOVES INTO THE NORTHERN PLAINS. FOCUS WILL BE OVER NORTH AND NORTH
CENTRAL NEBRASKA. SUNDAY WILL SEE ISOLATED SHOWERS AND
THUNDERSTORMS. HIGHS IN THE 70S. WARMING INTO THE 80S MONDAY WITH
BEST CHANCES FOR THUNDERSTORM DEVELOPMENT OVER NORTH CENTRAL
NEBRASKA WITH A BACK DOOR COLD FRONT. HIGHS IN THE 80S AGAIN ON
TUESDAY. CHANCES FOR THUNDERSTORMS ALONG THE SURFACE TROUGH AXIS TO
THE WEST AND SPREADING EAST.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 643 PM CDT TUE JUN 2 2015

THE THUNDERSTORM SYSTEM IN SOUTHWEST SOUTH DAKOTA AND THE NEBRASKA
PANHANDLE IS EXPECTED TO BECOME BETTER ORGANIZED WITH THE RESULT
BEING THAT WE HAVE HIGH CONFIDENCE THAT VTN AND ANW WILL GET
THUNDERSTORMS BETWEEN 01Z AND 05Z WITH GUSTY WIND AND POSSIBLY
SOME HAIL.

AFTER THE STORMS PASS...EAST TO NORTHEAST WIND WILL BRING ABOUT A
HIGH PROBABILITY OF CEILINGS BELOW 2000 FEET AGL BUT AT OR ABOVE
1000 FEET AGL.

&&

.HYDROLOGY...
ISSUED AT 315 PM CDT TUE JUN 2 2015

SLIGHT INCREASES ALONG THE SOUTH PLATTE RIVER OVER NIGHT WITH
UPWARDS OF 1.5 TO 2 INCHES OF RAIN AROUND BIG SPRINGS LAST NIGHT.
DO NOT EXPECT NORTH PLATTE TO RISE INTO FLOOD STAGE AGAIN. WILL
CONTINUE THE FLOOD ADVISORY THERE. THE NORTH PLATTE RIVER ABOVE
MCCONAUGHY CONTINUES IN FLOOD AND WILL SLOWLY FALL THROUGH THE
WEEK.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...SPRINGER
SYNOPSIS...POWER
SHORT TERM...KECK
LONG TERM...POWER
AVIATION...SPRINGER
HYDROLOGY...KECK
Hazardous weather outlook, Jun 2, 5:14 AM CDT, 18 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
514 AM CDT TUE JUN 2 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-031015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
514 AM CDT TUE JUN 2 2015 /414 AM MDT TUE JUN 2 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF
WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON AND
EVENING. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. THE
STRONGEST THUNDERSTORMS COULD CONTAIN VERY LARGE HAIL
OF 2 INCH DIAMETER OR LARGER. AN ADDITIONAL THREAT FOR HEAVY
RAINFALL WILL EXIST WITH ANY OF THE THUNDERSTORMS WHICH OCCUR.

RIVER LEVELS WILL CONTINUE TO RUN HIGH ALONG THE NORTH
PLATTE...SOUTH PLATTE...AND PLATTE RIVER SYSTEMS. SEE THE LATEST
FLOOD WARNING FORECASTS FOR DETAILED INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

 THIS WEEK.

ON WEDNESDAY THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS
OVER SOUTHWEST NEBRASKA SOUTH OF A LINE FROM CHAPPELL TO NORTH
PLATTE AND A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF A LINE
FROM ELLSWORTH IN SHERIDAN COUNTY TO SARGENT IN CUSTER COUNTY.
THE MAIN THREAT WITH STORMS THAT DEVELOP WILL BE LARGE HAIL AND
DAMAGING THUNDERSTORM WINDS. OVER SOUTHWEST NEBRASKA IN THE
ENHANCED RISK AREA THERE IS ALSO THE POSSIBILITY FOR ISOLATED
TORNADOES.

ON THURSDAY THERE IS A CHANCE FOR STRONG TO SEVERE STORMS FROM THE
EASTERN PANHANDLE INTO SOUTHWEST NEBRASKA. LARGE HAIL...DAMAGING
THUNDERSTORM WINDS AND HEAVY RAIN ARE ALL POSSIBLE.

FLOODING CONCERNS WILL CONTINUE ALONG THE NORTH PLATTE RIVER
UPSTREAM OF LAKE MCCONAUGHY...AS WELL AS THE SOUTH PLATTE RIVER
AND MAIN STEM PLATTE RIVER THROUGH THE WEEK. THE POTENTIAL FOR
HEAVY RAINFALL WILL EXIST THIS WEEK AND POSSIBLY NEXT
WEEKEND...WHICH COULD LEAD TO LOCALIZED FLASH FLOODING AND THIS
RUNOFF COULD CAUSE RIVER LEVELS TO RISE IN SOME AREAS. SEE THE
LATEST FLOOD WARNING FORECASTS FOR DETAILED INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 5 PM CDT (4 PM MDT).

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

KAR

In the hours before

Special weather statement, Jun 2, 9:50 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
950 PM CDT TUE JUN 2 2015

NEZ024-025-030345-
HOOKER NE-THOMAS NE-
950 PM CDT TUE JUN 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR THOMAS AND HOOKER COUNTIES UNTIL
1045 PM CDT/945 PM MDT/...

AT 947 PM CDT/847 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SENECA
TO 15 MILES SOUTHWEST OF MULLEN...AND MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  THEDFORD...
  HALSEY...
  NORWAY...
  HIGHWAY 97 CROSSING THE DISMAL RIVER...
  SHIMMONS LAKE...
  NATWICK...
  HIGHWAY 83 CROSSING THE DISMAL RIVER...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 132 AND 156.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 174 AND 227.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 45 AND 70.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

MARTIN
Local storm report, Jun 2, 9:58 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
958 PM CDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     TSTM WND GST     VALENTINE               42.87N 100.55W
06/02/2015  M58 MPH          CHERRY             NE   ASOS

&&

SNIVELY
Special weather statement, Jun 2, 10:12 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
912 PM MDT TUE JUN 2 2015

NEZ035>037-057-059-030400-
ARTHUR NE-KEITH NE-LINCOLN NE-LOGAN NE-MCPHERSON NE-
1012 PM CDT TUE JUN 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARTHUR...
MCPHERSON...NORTHWESTERN LOGAN...NORTHWESTERN LINCOLN AND
NORTHEASTERN KEITH COUNTIES UNTIL 1100 PM CDT/1000 PM MDT/...

AT 911 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTH OF
TRYON TO 11 MILES SOUTHEAST OF ARTHUR...AND MOVING SOUTHEAST AT 35
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  TRYON...
  SARBEN...
  FLATTS...
  BUCKTAIL LAKE...
  SCHNICK LAKE...
  DIAMOND BAR LAKE...
  BIG BALD HILL...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 127 AND 130.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 174 AND 214.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 21 AND 43.

MARTIN
Local storm report, Jun 2, 10:20 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1020 PM CDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     HAIL             4 NE ARTHUR             41.61N 101.64W
06/02/2015  M1.00 INCH       ARTHUR             NE   TRAINED SPOTTER

&&

SNIVELY
Special weather statement, Jun 2, 10:42 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
942 PM MDT TUE JUN 2 2015

NEZ005-008-009-024>027-035>038-057-059-030500-
ARTHUR NE-BLAINE NE-BROWN NE-CUSTER NE-EASTERN CHERRY NE-HOOKER
NE-KEITH NE-LINCOLN NE-LOGAN NE-LOUP NE-MCPHERSON NE-ROCK NE-THOMAS
NE-
1042 PM CDT TUE JUN 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...
SOUTHEASTERN ARTHUR...THOMAS...SOUTHERN ROCK...MCPHERSON...NORTHERN
LOUP...LOGAN...NORTHERN LINCOLN...NORTHEASTERN KEITH...SOUTHERN
HOOKER...NORTHWESTERN CUSTER...SOUTHERN BROWN AND BLAINE COUNTIES
UNTIL MIDNIGHT CDT/1100 PM MDT/...

AT 1040 PM CDT/940 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
EAST OF ELSMERE TO 6 MILES WEST OF HALSEY TO 12 MILES SOUTHWEST OF
THEDFORD TO 6 MILES WEST OF TRYON TO 11 MILES SOUTHEAST OF ARTHUR...
AND MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
TRYON AND HALSEY AROUND 1050 PM CDT.
HAWLEY FLATS AROUND 1055 PM CDT.
HIGHWAY 83 CROSSING THE DISMAL RIVER AROUND 1100 PM CDT.
JOHNSONS CORNER AROUND 1110 PM CDT.
RINGGOLD AROUND 1115 PM CDT.
DUFF...BROWN LAKE AND BREWSTER AROUND 1120 PM CDT.
ROSE AND DUNNING AROUND 1125 PM CDT.
FOX BAYOU AROUND 1130 PM CDT.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 177 AND 180.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 81 AND 162.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 196 AND 256.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 113 AND 127.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 165 AND 248.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 58.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 137 AND 164.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Local storm report, Jun 2, 10:52 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1052 PM CDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             4 SE RUSHVILLE          42.67N 102.41W
06/02/2015  E1.75 INCH       SHERIDAN           NE   PUBLIC

0650 PM     HAIL             2 S MERRIMAN            42.89N 101.70W
06/02/2015  E1.75 INCH       CHERRY             NE   PUBLIC

0655 PM     HAIL             RUSHVILLE               42.71N 102.47W
06/02/2015  E1.50 INCH       SHERIDAN           NE   PUBLIC

            RELAYED VIA SOCIAL MEDIA

0825 PM     HAIL             9 NW HYANNIS            42.09N 101.89W
06/02/2015  E1.00 INCH       GRANT              NE   PUBLIC

0838 PM     HAIL             6 N HYANNIS             42.09N 101.76W
06/02/2015  E1.00 INCH       GRANT              NE   PUBLIC

0850 PM     TSTM WND GST     11 NE HYANNIS           42.11N 101.61W
06/02/2015  E60.00 MPH       CHERRY             NE   PUBLIC

0918 PM     TSTM WND GST     2 E WHITMAN             42.04N 101.50W
06/02/2015  E60.00 MPH       GRANT              NE   PUBLIC

0919 PM     TSTM WND GST     3 E WHITMAN             42.04N 101.48W
06/02/2015  E60.00 MPH       GRANT              NE   PUBLIC

0928 PM     HAIL             13 S WHITMAN            41.86N 101.54W
06/02/2015  E1.00 INCH       GRANT              NE   PUBLIC

0936 PM     TSTM WND GST     VALENTINE               42.87N 100.55W
06/02/2015  M58.00 MPH       CHERRY             NE   ASOS

0941 PM     HAIL             15 N ARTHUR             41.79N 101.69W
06/02/2015  E1.00 INCH       GRANT              NE   PUBLIC

1018 PM     HAIL             4 NE ARTHUR             41.61N 101.64W
06/02/2015  M1.00 INCH       ARTHUR             NE   TRAINED SPOTTER

&&

SBAKER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:00 PM CDTSevere Thunderstorm WarningLBFSheridan45 min
Jun 2, 8:22 PM CDTSevere Thunderstorm WarningLBFCherry, Grant38 min
Jun 2, 8:52 PM CDTSevere Thunderstorm WarningLBFCherry38 min
Jun 2, 8:56 PM CDTSevere Thunderstorm WarningLBFGrant, Hooker49 min
Jun 2, 9:40 PM CDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, McPherson31 min
Jun 3, 12:30 AM CDTSevere Thunderstorm WarningLBFCuster45 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.